# SDR CA970428011

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 06130019
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT BRAKE HOUSING CRACKED.  REPLACED.
